Alert archive / Alabama / Small Craft Advisories in 2018
Small Craft Advisory 6, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 15, 2018, 3:19 PM CST. It took effect at Jan 16, 2018, 3:00 PM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2018, 3:19 PM CST (21:19 UTC)
- In effect from
- Jan 16, 2018, 3:00 PM CST
- Expired
- Jan 18, 2018, 6:00 AM CST
- In force
- 39 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
357 WHUS74 KMOB 152119 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 319 PM CST Mon Jan 15 2018 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED LATE TUESDAY INTO THURSDAY.... .Strong offshore winds will follow a front moving south across area coastal waters late Tuesday through Tuesday night. GMZ630>636-650-655-670-675-160530- /O.NEW.KMOB.SC.Y.0006.180116T2100Z-180118T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 319 PM CST Mon Jan 15 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 6 AM CST THURSDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 3 PM Tuesday to 6 AM CST Thursday. * WINDS...Rising to 20 to 25 knots * WAVES/SEAS...building to 1 to 3 feet over larger bays...4 to 7 feet over unprotected waters PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
8 follow-up statements
564 WHUS74 KMOB 160423 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1023 PM CST Mon Jan 15 2018 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED LATE TUESDAY INTO THURSDAY.... .Strong offshore winds will follow a front moving south across area coastal waters late Tuesday through Tuesday night. GMZ630>636-650-655-670-675-161230- /O.CON.KMOB.SC.Y.0006.180116T2100Z-180118T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1023 PM CST Mon Jan 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 6 AM CST THURSDAY... * WINDS...Rising to 20 to 25 knots * WAVES/SEAS...building to 1 to 3 feet over larger bays...4 to 7 feet over unprotected waters PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
690 WHUS74 KMOB 161205 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 605 AM CST Tue Jan 16 2018 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TODAY INTO THURSDAY.... .Strong offshore winds will follow a front moving south across area coastal waters late this afternoon. GMZ630>636-650-655-670-675-162100- /O.CON.KMOB.SC.Y.0006.180116T2100Z-180118T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 605 AM CST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST THURSDAY... * WINDS...Rising to 20 to 25 knots * WAVES/SEAS...Building to 1 to 3 feet over larger bays...4 to 7 feet over unprotected waters PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
412 WHUS74 KMOB 161607 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1007 AM CST Tue Jan 16 2018 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TODAY INTO THURSDAY.... .Strong offshore winds will follow a front moving south across area coastal waters late this afternoon. GMZ630>636-650-655-670-675-170015- /O.CON.KMOB.SC.Y.0006.180116T2100Z-180118T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1007 AM CST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST THURSDAY... * WINDS...Rising to 20 to 25 knots * WAVES/SEAS...Building to 1 to 3 feet over larger bays...4 to 7 feet over unprotected waters PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
183 WHUS74 KMOB 162114 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 314 PM CST Tue Jan 16 2018 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TODAY INTO THURSDAY.... .Strong offshore winds will follow a front moving south across area coastal waters late this afternoon. GMZ630>636-650-655-670-675-170515- /O.CON.KMOB.SC.Y.0006.000000T0000Z-180118T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 314 PM CST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS...Rising to 20 to 25 knots * WAVES/SEAS...Building to 1 to 3 feet over larger bays...4 to 7 feet over unprotected waters PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
251 WHUS74 KMOB 170338 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 938 PM CST Tue Jan 16 2018 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY THURSDAY... GMZ630>636-650-655-670-675-171200- /O.CON.KMOB.SC.Y.0006.000000T0000Z-180118T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 938 PM CST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS...North at 20 to 25 knots with higher gusts. * WAVES/SEAS...Building to 4 to 6 feet out to 20 nm and 6 to 8 feet from 20 to 60 nm out. 1 to 3 feet over inland bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
652 WHUS74 KMOB 171141 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 541 AM CST Wed Jan 17 2018 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY THURSDAY... GMZ630>636-650-655-670-675-172000- /O.CON.KMOB.SC.Y.0006.000000T0000Z-180118T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 541 AM CST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS...North at 20 to 25 knots with higher gusts. * WAVES/SEAS...Around 4 to 6 feet out to 20 nm and 6 to 8 feet from 20 to 60 nm out. 1 to 3 feet over inland bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
443 WHUS74 KMOB 172137 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 337 PM CST Wed Jan 17 2018 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT LIKELY TO CONTINUE THROUGH EARLY THURSDAY... GMZ630>636-650-655-670-675-180500- /O.CON.KMOB.SC.Y.0006.000000T0000Z-180118T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 337 PM CST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS...North around 20 knots with frequent higher gusts. * WAVES/SEAS...3 to 4 feet out to 20 nm and 5 to 6 feet from 20 to 60 nm out. Around 1 foot over inland bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
732 WHUS74 KMOB 180416 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 1016 PM CST Wed Jan 17 2018 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH EARLY THURSDAY... GMZ630-633>636-180530- /O.CAN.KMOB.SC.Y.0006.000000T0000Z-180118T1200Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1016 PM CST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Small Craft Advisory. Small craft should exercise caution tonight. $$ GMZ631-632-650-655-670-675-181200- /O.CON.KMOB.SC.Y.0006.000000T0000Z-180118T1200Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1016 PM CST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS...North 18 to 23 knots. * WAVES/SEAS...3 to 5 feet out to 20 nm and 5 to 7 feet from 20 to 60 nm out. Waves 1 to 2 feet over Mobile Bay and the Mississippi Sound east of Pascagoula. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 11:26 AM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Jan 15, 11:26 AM CST, 3 hours 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1126 AM CST Mon Jan 15 2018
.DISCUSSION...See updated information for land areas and aviation
discussion below.
&&
.UPDATE...Clear skies, light winds, and a dry airmass are
allowing warmer temps to be realized across the area today.
Current package on track, so no updates planned attm.
/16
&&
.AVIATION...
18Z issuance...VFR conditions expected over the area through the
forecast.
/16
&&
.PREV DISCUSSION... /issued 521 AM CST Mon Jan 15 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
12Z issuance...VFR conditions and light easterly winds expected
through the period. /49
PREV DISCUSSION... /issued 408 AM CST Mon Jan 15 2018/
NEAR TERM /Now Through Monday night/...Upper-level flow becomes
more zonal over the local area through the near term as a
shortwave exits to our east and another, more substantial trough
digs into the Plains to our west. At the surface, high pressure
builds over the eastern seaboard and southeastern U.S., which
results in a more easterly flow across our local area. With cold
air advection coming to an end, we see a warming trend in
temperatures today (mid 50s areawide) and tonight (low to mid
30s), while the weather remains clear and dry. /49
SHORT TERM /Tuesday Through Wednesday night/...An arctic cold
front located at the northwestern edge of the forecast area early
Tuesday morning moves through the remainder of the area during the
day and ushers much colder air into the region. There remains the
potential for patches of precipitation to occur in the wake of
the frontal passage, mostly in the form of a wintry mix, beginning
first over interior southeast Mississippi and interior southwest
Alabama then shifting eastward across the remainder of the area
overnight. Model soundings indicate that the duration of the
precipitation will probably be about 3 hours for most areas before
drier air aloft shuts off the precipitation. While no
accumulation of wintry precipitation is expected, a light dusting
of snow cannot be ruled out over interior areas.
Overnight lows trend colder Tuesday night into Wednesday night
with lows Tuesday night ranging from the upper teens well inland
to the upper 20s at the coast, then Wednesday night will see mid
teens well inland ranging to mid 20s at the coast. Highs on
Wednesday will be unusually cold and expected to only reach the
mid to upper 30s for most areas, which is about 20 to 25 degrees
below seasonable values. A Hard Freeze Watch has been issued for
late Tuesday night into early Wednesday morning roughly along and
west of I-65. Another Hard Freeze Watch will likely be required
for all areas north of the coast Wednesday night into early
Thursday morning. In addition, late Tuesday night into early
Wednesday morning will have northerly winds near 10 mph combined
with the very cold temperatures. This results in wind chill values
of 5 to 10 over interior areas and a Wind Chill Advisory will
likely become necessary for this portion. /29
LONG TERM /Thursday Through Sunday/...A shortwave trof advances
across the central states on Thursday then splits on Friday with
the northern portion continuing across the interior eastern states
and the southern portion lingers over eastern Texas. The latter
feature finally ejects eastward across the Gulf coast states
Saturday into Saturday night while a larger upper trof advances
across the western states into the central states. A dome of
surface high pressure over the forecast area on Thursday gradually
retreats into the western Atlantic through Saturday night while a
surface low (associated with the advancing upper trof) develops
over the central Plains. The surface low moves off towards the
Great Lakes region on Sunday and brings a trailing cold front to
near the lower Mississippi river valley. Despite the passage of
the shortwave trof over the area Saturday into Saturday night, no
precipitation is expected at this time as isentropic lift looks
too weak over the forecast area. Slight chance to chance pops will
return to the forecast on Sunday with the approach of the cold
front and increasing isentropic lift. Lows Thursday night look to
remain above hard freeze warning criteria and range from the mid
20s inland to the lower 30s at the coast. A warming trend follows
with seasonable to slightly above seasonable temperatures
expected by the weekend. /29
MARINE...High surface pressure over the southeastern U.S. results in
a generally light east to northeast wind flow over the marine area
into Tuesday. A strong frontal passage then brings increasing
offshore flow and building seas Tuesday night through Wednesday
night, along with a slight chance of showers and more bitter cold
temperatures. A Small Craft Advisory will likely be required during
that period, before winds begin to subside and shift to more
easterly once again Thursday. With high pressure building over the
eastern Gulf on Friday, light to moderate onshore flow sets back up
over the weekend ahead of the next approaching system. /49
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Hard Freeze Watch from late Tuesday night through Wednesday
morning for ALZ051>058-261-262.
FL...None.
MS...Hard Freeze Watch from late Tuesday night through Wednesday
morning for MSZ067-075-076-078-079.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 15, 4:19 AM CST, 11 hours before
Hazardous Weather Outlook National Weather Service Mobile AL 419 AM CST Mon Jan 15 2018 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-161030- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 419 AM CST Mon Jan 15 2018 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated patches of light wintry precipitation are possible over interior southeast Mississippi and interior southwest Alabama late Tuesday afternoon then across most of the area Tuesday night. While no accumulation of wintry precipitation is expected, a light dusting of snow in some locations cannot be ruled out. A Hard Freeze Watch is in effect for interior southwest Alabama, interior south central Alabama, and southeast Mississippi from 12 AM Wednesday to 9 AM Wednesday. Another hard freeze is likely for the entire area north of the coast Wednesday night. Dangerous wind chill values in the single digits are expected Tuesday night into early Wednesday morning generally north and west of the I-65 corridor. A Wind Chill Advisory will likely become necessary. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn severe spotter networks is not expected through Sunday. GMZ630>635-650-655-670-675-161030- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 419 AM CST Mon Jan 15 2018 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Hazardous conditions for small craft will be likely Tuesday night into Wednesday evening in the wake of a strong cold front. Small Craft Advisories will likely be required.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 3:14 AM CST | Hard Freeze Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Crenshaw and 4 more | 12 hr |
| Jan 15, 2:49 PM CST | Wind Chill Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 44 hr |
| Jan 15, 2:49 PM CST | Winter Weather Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 39 hr |
| Jan 15, 3:02 PM CST | Hard Freeze Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Crenshaw and 5 more | 66 hr |
Nearby
Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.